# SDR CA141223004

- Difficulty date: December 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 13,327 hours
- Engine: Garrtt TPE33110
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Adapter
- Part number: 8962331
- Condition: Broken
- Location: Oil Filter
- Part time: 16,515 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT ENGINE OIL PRESSURE WAS FLICKERING IN THE YELLOW DURING GROUND RUNS. FOUND THE OIL FILTER ADAPTER HOUSING HAD TWO BROKEN MOUNTING TABS. ADAPTER WAS REPLACED & AIRCRAFT RETURNED TO SERVICE.
